Help ! Juvederm mixed with Silicone Fillers?

So this is my third time getting them done, I have not really had a problem until now. It has been a 2 weeks now that I did them (went back last week for a touch up, top lip looks bigger now which does not look good to me) the top is not insane but does not look completely natural. My first question: Will it possibly still go down? and second: Should I just use juvederm and go to someone else? cause I heard silicone can come up later in side effects? And if so, can I? since I had silicone.

Doctor Answers 4

Silicone mixed with Juvederm- a really really bad idea

Many physicians stay away from permanent fillers like silicone because of the potential for late complications. Silicone, unlike many other things, is forever. This means that as the face changes the product remains the same. It also means that there can be late (sometimes decades later) complications.  Treating them involves a variety of regimens (detailed in my book of cosmetic complications) but injections with dilute Kenalog or a trial of oral anti inflammatory medications may help.


Palm Beach Dermatologic Surgeon
5.0 out of 5 stars 7 reviews

Silicone mixed with Juvederm injections - now problems

Eventually, silicone will give you problems. It is extremely controversial at meetings but there are numerous stories of it doing well for 5-10 or even 20 years and then problems develop. Correction of the complications is very difficult. I wouldn't do any more silicone. It's impossible to advise on your current problem without seeing you. 

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

Time will tell

Not a good idea to mix a non HA filler with a HA filler such as Juvederm. Ideally at this time frame you should be on a combination of anti-inflammatory meds and antihistamines, if it does not settle in another week, you should discuss with your injector the use of Hylase to dissolve the HA filler. Then look at methods to remove the silicone. Not an easy job. I wish you well. Dr Davin S. Lim. Brisbane. Australia. 

Davin Lim, MBBS, FACD
Brisbane Dermatologist
4.7 out of 5 stars 61 reviews

Silicone Lip Injections--5FU/triamcinolone injections may help

This is tough to answer without pictures and needs an in-person evaluation. It's possible it may go down some. Injections with 5FU/triamcinolone may also help. I recommend getting a formal evaluation with a lip augmentation expert. Best, Dr. Emer 

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.